# SDR FDEA200912114422

- Difficulty date: December 11, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27403
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP UPPER AFT SKIN AT STA XIFH 190 FOUND WITH EXISTING REPAIR.   EXISTING REPAIR AT LT WING INBD FLAP UPPER AFT SKIN AT STA XIFH 190   EVALUATED AND FOUND NOT IAW SRM REPAIR.  REPAIR CARRIED OUT IAW EA NR 1-5750-137510, TITLE: WINGS - FLIGHT SURFACES - LT INBD FLAP UPPER SKIN PANEL REPAIR.  THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 109.
